Journal of Jishou University(Natural Sciences Edition) ›› 2024, Vol. 45 ›› Issue (1): 7-12.DOI: 10.13438/j.cnki.jdzk.2024.01.002

• Mathematics • Previous Articles     Next Articles

Mixed Type Duality for a New Class of Non-Convex Robust Optimization Problems

WANG Mengdan,WANG Jiaolang   

  1. (1.College of Science,Hunan University of Science and Engineering,Yongzhou 425199,Hunan China;2.College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2024-01-25 Published:2024-01-31

Abstract: We first introduced a new class of non-convex robust optimization problems,whose objective functions and constraint functions are α-convex functions and defined the mixed-type approximate dual problem of the new problems.Then,by using the properties of the Frechet subdifferentials,the optimality conditions of approximate solution are introduced.At the same time,some results for the weak duality,strong duality and converse-like duality theorems between the non-convex robust optimization problem and its mixed type dual problem are also given.

Key words: robust optimization, Frechet subdifferentials, mixed type duality

WeChat e-book chaoxing Mobile QQ